BibTeX record journals/ijfcs/WeiC13

download as .bib file

@article{DBLP:journals/ijfcs/WeiC13,
  author    = {Yunchao Wei and
               Fuguang Chen},
  title     = {Generalized connectivity of (n, k)-Star graphs},
  journal   = {Int. J. Found. Comput. Sci.},
  volume    = {24},
  number    = {8},
  pages     = {1235--1242},
  year      = {2013},
  url       = {https://doi.org/10.1142/S0129054113500317},
  doi       = {10.1142/S0129054113500317},
  timestamp = {Sat, 27 May 2017 14:23:39 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijfcs/WeiC13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics